# SDR UALA2010112404335

- Difficulty date: November 24, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 51,137 hours, 18,800 cycles
- Engine: Iae V2527A5
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356192255
- Condition: Faulted
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR SUPPLY SYSTEM INOPERATIVE.  APU BLEED LOOP FAULTED CFDS36-22-17 APU LOOP.  APU BLEED INOP DUE TO BLEED LEAK ECAM.  BOTH ENDS OF LOOP 14HF ARE DISCONNECTED.   LOOP IS LOCATED IN AFT PIT LEFT SIDE WALL.  REMOVED BAD LOOP, 14HF.  AWAITING NEW LOOP, OSTF Y4475.  INSTALLED SERVICEABLE SENSING ELEMENT.  BMC 1, BMC 2 TESTS OKAY.  RAN APU BLEED, NO FAULTS DISPLAYED.
